# SDR CA110429003

- Difficulty date: April 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 12,348 hours
- Engine: Ge GE90115B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW CALLED STATION TO REPORT THAT THEY LOST HYDRAULIC PRESSURE  DURING TAXI TO THE GATE.  MAINTENANCE AND TOW CREW CALLED FOR  ASSISTANCE.  MAINTENANCE HAD TO CAP THE NR 12 LINE AND THE ACFT  WAS TOWED TO THE GATE.  THE SPILL WAS 2 FT X 2 FT AND IT WAS CLEANED UP.  CENTER HYDRAULIC FLUID LOW RF .39-.40. SHOWING VISUAL INDICATIONS SHOWED NR 12 WHEEL/BRAKE SMOKING .  NR 12 WHEEL TEMP NORMAL.  FOUND NR 12 BRAKE QUICK DISCONNECT BACKED OFF & LEAKING.  RESECURED FITTING HYD SYSTEM, CTR, REFILLED & BRAKE OPERATION & LEAK CHECK CARRIED OUT.  ALL NORMAL.
